MathSciNet Relay Station
MathSciNet bibliographic data
MR2168408 (2006e:34150) 34K11 (34K40)
Yu, Yuanhong; Wang, Hongzhou Nonoscillatory solutions of second-order nonlinear neutral delay equations. J. Math. Anal. Appl. 311 (2005), no. 2, 445–456.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement